Alert archive / Tennessee / Freeze Warnings in 2007

Freeze Warning 2, NWS Morristown, TN

April 5, 200733 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this freeze warning at Apr 5, 2007, 9:59 AM EDT for 33 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Apr 6, 2007, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 9:59 AM EDT (13:59 UTC)
In effect from
Apr 6, 2007, 12:00 AM EDT
Expired
Apr 6, 2007, 9:39 AM EDT
In force
10 hr
Issued by
NWS Morristown, TN
All 42 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
-74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 051359
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
959 AM EDT THU APR 5 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT INTO FRIDAY MORNING...

.AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO PUSH INTO THE AREA
TONIGHT...WITH COLDER THAN NORMAL TEMPERATURES EXPECTED TO LINGER FOR
THE NEXT FEW DAYS. A LARGE CANADIAN HIGH PRESSURE AREA WILL CONTINUE
TO BUILD SOUTH INTO THE SOUTHERN APPALACHIAN REGION THROUGH THE
WEEKEND. 


NCZ060-061-TNZ012>018-035>047-067>074-081>083-087-102-VAZ001-002-
005-006-008-052200-
/O.EXP.KMRX.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.UPG.KMRX.FZ.A.0001.070406T0400Z-070406T1400Z/
/O.NEW.KMRX.FZ.W.0002.070406T0400Z-070406T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-SOUTHEAST MONROE-EAST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...COKER CREEK...DUCKTOWN...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
959 AM EDT THU APR 5 2007 /859 AM CDT THU APR 5 2007/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 10 AM EDT /9 AM CDT/ FRIDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ FRIDAY. THE FREEZE WARNING WILL
EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING. THE FREEZE WATCH IS
NO LONGER IN EFFECT. 

TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT IN
MANY AREAS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME
SOUTHWEST NORTH CAROLINA. THESE CONDITIONS MAY KILL CROPS AND
OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

$$

TNZ084>086-098>101-052200-
/O.UPG.KMRX.FZ.A.0001.070406T0400Z-070406T1400Z/
/O.NEW.KMRX.FZ.W.0002.070406T0400Z-070406T1400Z/
MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON
959 AM EDT THU APR 5 2007 /859 AM CDT THU APR 5 2007/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 10 AM EDT /9 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ FRIDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

TEMPERATURES WILL FALL BELOW FREEZING TOWARDS SUNRISE ON FRIDAY
MORNING IN MANY AREAS OF SOUTHEAST TENNESSEE. THESE CONDITIONS MAY
KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT
UNPROTECTED.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

$$

DMG
4 follow-up statements
000 
WWUS74 KMRX 051915
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
315 PM EDT THU APR 5 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT INTO FRIDAY MORNING...

.AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO MOVE INTO THE
SOUTHERN APPALACHIAN REGION TONIGHT...WITH UNSEASONABLY COLD
TEMPERATURES EXPECTED TO LINGER THROUGH THE WEEKEND. IN FACT...
RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN MANY AREAS OVER
THE NEXT FEW MORNINGS.


NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-060315-
/O.CON.KMRX.FZ.W.0002.070406T0400Z-070406T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
315 PM EDT THU APR 5 2007 /215 PM CDT THU APR 5 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ FRIDAY. 

TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT
ACROSS MOST AREAS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND
EXTREME SOUTHWEST NORTH CAROLINA. IN FACT...RECORD LOW TEMPERATURES
WILL LIKELY BE BROKEN IN MANY AREAS ON FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

$$

DMG
000 
WWUS74 KMRX 060336
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1136 PM EDT THU APR 5 2007

...FREEZING TEMPERATURES EXPECTED OVERNIGHT INTO FRIDAY MORNING...

.AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO MOVE INTO THE
SOUTHERN APPALACHIAN REGION OVERNIGHT...WITH UNSEASONABLY COLD
TEMPERATURES EXPECTED TO LINGER THROUGH THE WEEKEND. IN FACT...
RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN MANY AREAS OVER
THE NEXT FEW MORNINGS.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-061145-
/O.CON.KMRX.FZ.W.0002.070406T0400Z-070406T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
1136 PM EDT THU APR 5 2007 /1036 PM CDT THU APR 5 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
FRIDAY. 

A CANADIAN HIGH PRESSURE WILL CONTINUE TO SETTLE INTO THE REGION
ALLOWING TEMPERATURES TO FALL BELOW FREEZING OVERNIGHT ACROSS MOST
AREAS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME
SOUTHWEST NORTH CAROLINA. IN FACT...RECORD LOW TEMPERATURES WILL
LIKELY BE BROKEN IN MANY AREAS ON FRIDAY MORNING.  TEMPERATURES WILL
BE AT OR BELOW FREEZING FOR SEVERAL HOURS FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

$$

DH
000 
WWUS74 KMRX 061050
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 AM EDT FRI APR 6 2007

...FREEZING TEMPERATURES THIS MORNING...

.AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO MOVE INTO THE
SOUTHERN APPALACHIAN REGION TODAY. COLD TEMPERATURES WILL LINGER
THROUGH THE WEEKEND. RECORD LOW TEMPERATURES MAY BE EQUALED OR
BROKEN IN MANY AREAS OVER THE NEXT FEW MORNINGS.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-061400-
/O.CON.KMRX.FZ.W.0002.000000T0000Z-070406T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
650 AM EDT FRI APR 6 2007 /550 AM CDT FRI APR 6 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING. 

A CANADIAN HIGH PRESSURE WILL CONTINUE TO SETTLE INTO THE REGION
ALLOWING TEMPERATURES TO FALL BELOW FREEZING ACROSS MOST AREAS OF
EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH
CAROLINA. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

$$
000 
WWUS74 KMRX 061339
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
939 AM EDT FRI APR 6 2007

...TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING AT THE
LOWER ELEVATIONS ACROSS NORTHEAST TENNESSEE...SOUTHWEST NORTH
CAROLINA AND SOUTHWEST VIRGINIA...

.AN UNSEASONABLY COLD AIR MASS WILL CONTINUE ACROSS THE SOUTHERN
APPALACHIAN REGION THROUGH THE WEEKEND. RECORD LOW TEMPERATURES
MAY BE EQUALED OR BROKEN IN MANY AREAS THE NEXT FEW MORNINGS.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-061445-
/O.CAN.KMRX.FZ.W.0002.000000T0000Z-070406T1400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
939 AM EDT FRI APR 6 2007 /839 AM CDT FRI APR 6 2007/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS MUCH OF EAST
TENNESSEE...SOUTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA THIS
MORNING.

$$

TD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this freeze warning went out at Apr 5, 9:50 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 5, 9:50 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
950 AM EDT THU APR 5 2007

.DISCUSSION...
CURRENT SURFACE ANALYSIS SHOWS A LARGE DOME OF HIGH PRESSURE
CENTERED OVER CENTRAL CANADA AND EXTENDING SOUTH ACROSS MOST OF THE
UNITED STATES...WITH AN UNSEASONABLY COLD AIR MASS OVER THE FORECAST
AREA. SATELLITE IMAGES REVEAL A LARGE AREA OF CLOUDS OVER THE OHIO
VALLEY AND EXTENDING SOUTH ACROSS SOUTHWEST VA AND NORTHEAST TN.
THESE CLOUDS WILL LIKELY LINGER FOR AWHILE OVER THE NORTHERN HALF OF
THE FORECAST AREA...SO WILL PLAN TO BE A LITTLE MORE PESSIMISTIC
WITH SKY CONDITIONS IN THESE AREAS.

OTHERWISE...CURRENT FORECAST LOOKS TO BE ON TRACK. WILL GO AHEAD AND
UPGRADE THE FREEZE WATCH FOR TONIGHT AND FRIDAY MORNING TO A FREEZE
WARNING...SINCE IT APPEARS LIKELY THAT FREEZING TEMPS WILL OCCUR
ACROSS MOST OF THE FORECAST AREA.
&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WARNING FROM MIDNIGHT TONIGHT UNTIL 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: CHEROKEE...CLAY.

TN...FREEZE WARNING FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT UNTIL
     10 AM EDT /9 AM CDT/ FRIDAY FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...JEFFERSON...
     JOHNSON...KNOX...LOUDON...MARION...MCMINN...MEIGS...MORGAN...
     NORTHWEST BLOUNT...NORTH SEVIER...NORTHWEST CARTER...NORTHWEST
     COCKE...NORTHWEST GREENE...NORTHWEST MONROE...RHEA...ROANE...
     SCOTT TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
     UNICOI...UNION...WASHINGTON TN...WEST POLK.

VA...FREEZE WARNING FROM MIDNIGHT TONIGHT UNTIL 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&

DMG
Hazardous weather outlook, Apr 5, 3:38 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
338 AM EDT THU APR 5 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-060745-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
338 AM EDT THU APR 5 2007 /238 AM CDT THU APR 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES ARE EXPECTED TO DROP TO NEAR FREEZING THIS MORNING IN
SOME AREAS...ESPECIALLY IN HIGHER ELEVATIONS. TEMPERATURES TONIGHT
WILL LIKELY FALL BELOW FREEZING ACROSS THE ENTIRE AREA. THESE
CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE
LEFT UNPROTECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION WILL NOT BE NEEDED.

Nearby

Freeze Warnings in Tennessee, 2007Freeze Warnings in Virginia, 2007Freeze Warnings in North Carolina, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.